# SDR SWAA2023070574406

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 53,810 hours, 29,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER AT PASSENGER ENTRY DOOR (FORWARD) FELL OFF<[01] R&R FWD ENTRY LOWER EXIT SIGN ASSY PER MM 33-51-01.
